# SDR IXXA20251005004

- Difficulty date: October 5, 2025
- Submitted: October 5, 2025
- Operation: Air carrier
- Aircraft: N395CM
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 109,721 hours, 18,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 451T260343
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 522 RBL5 CORROSION AROUND GROUND STUD AND WEB.
